# SDR FDKA200708418

- Difficulty date: August 23, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N853MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145464
- Aircraft time: 15,827 hours, 14,952 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FDM 6086 MCO-RDU (1949 PHX LCL) - ODOR OF ELECTRICAL SMOKE WHEN ANTI ICE CAME ON NOT IN ICING CONDITIONS.  MX PERFORMED A/I TEST AND COULD NOT DUPLICATE.
